# SDR CALA0001387

- Difficulty date: September 3, 2000
- Submitted: September 7, 2000
- Operation: Air carrier
- Aircraft: N15841
- Make and model: Doug DC-9-82
- Aircraft serial: 49581
- Aircraft time: 42,281 hours, 20,014 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Corroded
- Location: Threshold
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND L-2 DOOR THRESHOLD SUPPORT BRACKETS CORRODED.  THE BRACKETS WERE REMOVED AND NEW BRACKETS WERE INSTALLED IAW SRM 51-30-5.
